MathSciNet Relay Station
MathSciNet bibliographic data
MR1250826 58F11 (57S20)
Seydoux, Guillaume Rigidity of ergodic volume-preserving actions of semisimple groups of higher rank on compact manifolds. Trans. Amer. Math. Soc. 345 (1994), no. 2, 753–776.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement